Drugs Causing Brown Spots On Top Of Feet

Posted on

Drugs Causing Brown Spots On Top Of Feet

Drug-induced skin pigmentation accounts for 10–20% of all cases of acquired … used in the treatment of rheumatic diseases, can cause diffuse golden brown … May affect nails and skin; Cumulative; pigmentation is more likely on higher … years develop bluish-grey pigmentation on face, neck and sometimes lower legs and .
Petechiae are tiny purple, red, or brown spots on the skin. They usually appear on your arms, legs, stomach, and buttocks. You might … your skin. Infections and reactions to medications are two common causes of petechiae.
Schamberg’s disease, (also known as “progressive pigmentary dermatosis of Schamberg”, “purpura pigmentosa progressiva” (PPP), and “Schamberg’s purpura”) is a chronic discoloration of the skin found in people of all ages, usually only affecting the feet, legs or thighs or a combination.
Detailed information on different types of drug rashes, including acne, … The type of rash that happens depends on the medicine causing it and your response. … Exfoliative dermatitis, Red, scaly skin that may thicken and peel and involve the entire … Fixed drug eruption, A dark red or purple rash that reacts at the same site .
There are many possible causes of red spots on the feet, including … Injuries, insect bites, irritation, and infections can all affect the skin on this part of the body … however, a doctor may need to prescribe stronger medications.
Find diabetic feet and skin care information from the Cleveland Clinic, … Ask your healthcare provider to recommend a medication for athlete’s foot. … discolored (yellowish-brown or opaque), thick and brittle, and may separate … Plantar warts are caused by a virus that infects the outer layer of skin on the soles of the feet.

Leave a Reply

Your email address will not be published. Required fields are marked *